MAUDE Adverse Event Report: ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE

ARTHREX, INC. TENO SCRW,BIO-COMP; SCREW, FIXATION, BONE
Model Number TENO SCRW,BIO-COMP
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/05/2021, it was reported by an arthrex representative via e-mail that an ar-1530bc biocomposite-tenodesis screw was used in reconstruction of the lateral collateral ligament of the hallux on (b)(6) 2021.During insertion of the screw into the proximal phalanx, the inserter was broken, and the broken piece fell off into the screw.The surgeon was unable to remove the broken piece but the screw was fixated into the patient and the case was completed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TENO SCRW,BIO-COMP
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13152743
Report Number1220246-2022-04225
Device Sequence Number14549286
Product Code HWC
UDI-Device Identifier00888867018600
UDI-Public00888867018600
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K051726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberTENO SCRW,BIO-COMP
Device Catalogue NumberAR-1530BC
Device Lot Number12547390
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Initial Report FDA Received Date01/04/2022
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown